# SDR SWAA2021122040671

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE 'Z' CHANNEL IS CORRODED 727-847; ; / [01] FOUND EXFOLIATION CORROSION ON L/H SIDE Z CHANNEL BETWEEN STA. 272 AND STA. 847 ; OUT OF LIMITS PER 737 SRM 53-00-53-1A-2; [02] CORRECTION ; FOUND EXFOLIATION CORROSION ON L/H SIDE Z CHANNEL BETWEEN STA. 727 TO STA. 847; OUT OF LIMITS PER REF 737 SRM 53-00-53-1A-2; [03] VERIFIED CORRECTED STEP 2.; [04] RECEIVED NEW L/H Z CHANNEL; P/N 146A7502-27; NEW CHANNEL TO BE INSTALLED ON T/C 5360-E-16462-NG; [05] STEP 4 VERIFIED; [06] STEP 4 VERIFIED
